Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks

Autor
Granados, A.; Hogan, S.; Martinez-seara, Tere
Tipus d'activitat
Article en revista
Revista
Physica. D, Nonlinear phenomena
Data de publicació
2014-02-15
Volum
269
Pàgina inicial
1
Pàgina final
20
DOI
https://doi.org/10.1016/j.physd.2013.11.008 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A
Repositori
http://hdl.handle.net/2117/22671 Obrir en finestra nova
Resum
We consider a non-autonomous dynamical system formed by coupling two piecewise-smooth systems in R-2 through a non-autonomous periodic perturbation. We study the dynamics around one of the heteroclinic orbits of one of the piecewise-smooth systems. In the unperturbed case, the system possesses two C-0 normally hyperbolic invariant manifolds of dimension two with a couple of three dimensional heteroclinic manifolds between them. These heteroclinic manifolds are foliated by heteroclinic connection...
Citació
Granados, A.; Hogan, S.; Martinez-seara, M. The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks. "Physica. D, Nonlinear phenomena", 15 Febrer 2014, vol. 269, p. 1-20.
Paraules clau
ARNOLD DIFFUSION, ASYMPTOTIC STABILITY, Arnold diffusion, DYNAMICS, EXISTENCE, FLOWS, INSTABILITY, ORBITS, Piecewise smooth systems, RIGID BLOCKS, Rocking block, TIME, UNSTABLE HAMILTONIAN-SYSTEMS
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants